Ask Experts & Get Answers to Your Questions - ASAP
Hello,Welcome and thanks for your question. The first order of business should be to see a neurosurgeon to find out exactly what the "disk problem" entails. Without a proper diagnosis there really isn't a proper way to treat it.
Both muscadol and zirdalud are muscle relaxants, used to treat muscle spasm. Muscadol also contains acetaminophen (also known as paracetamol or Tylenol) for pain. Celebrex is one type of anti-inflammatory medication that relieves inflammation and swelling that can impact nerves, and also relieves pain. It is less stressful on the stomach than some other prescription anti-inflammatories such as naproxen, diclofenac, and indomethacin. It should be taken as directed. There is no way to tell what is the "right" medicine until you have a complete diagnosis.
A "disk problem" can mean many things and proper treatment can be oral medications to relieve inflammation, medication for pain, steroid injections to relieve inflammation around the nerves as they exit the spinal column, physical therapy, or surgery to remove any pressure on the nerves and stabilize the spine.
All the best,
Why have you given me a rating of bad service instead of replying if you wanted another expert to answer you. By the way, the information given will not change regardless of the messenger.
Celebrex can be taken for years if necessary. Sorry, I missed that little piece in trying to give you the most comprehensive answer possible to your questions.
What answer did you not get that you expected? And why didn't you reply instead of giving a negative rating? "Need more help? Reply below with more questions!"
I take negative ratings very seriously since my answers are as comprehensive as I can make them. Just Answer takes them seriously as well. Not only do I not get paid, but can be dismissed from the site for poor ratings, and "bad" is the worst rating there is.
I am always willing to work with a customer to provide whatever service they expect, but they have to let me know what that is.
If someone needs to take it for pain, for arthritis, etc., they can take 200 mg once or twice a day for years at a time. Patients with osteoarthritis and rheumatoid arthritis do this routinely, and remain on it for years. It has the benefit of being less irritating to the stomach than some of the other anti-inflammatory drugs, and is marketed for long term use. We are talking months to years rather than days. A member of my personal family has been on it for 5 years with no problem whatsoever. If there were a problem, I would have had it stopped long ago.
I'm glad you are satisfied. Now can you please change that "bad service" to excellent so I can continue to provide answers for other customers?
Thank you so much.